Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 360631, 16 pages
http://dx.doi.org/10.1155/2012/360631
Research Article

Numerical Solutions for the Three-Point Boundary Value Problem of Nonlinear Fractional Differential Equations

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2School of Mathematics and Sciences, Harbin Normal University, Harbin 150025, China

Received 22 February 2012; Accepted 30 March 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 C. P. Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. P. Zhang, J. Niu, and Y. Z. Lin, “Numerical Solutions for the Three-Point Boundary Value Problem of Nonlinear Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 360631, 16 pages, 2012. https://doi.org/10.1155/2012/360631.